# SDR DALA2016041402894

- Difficulty date: April 9, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- Aircraft time: 43,165 hours, 29,827 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 974
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 974 AT STRINGER 30 HAS APPROXIMATELY 6" OF CORROSION COMMON TO FRAME.  BLENDED CORRODED AREA IAW SRM 53-00-00, FIG 103.   FOUND OUT OF LIMITS IAW SRM 53-20-07.  NEW FRAME FABRICATED AND HEAT TREATED IAW DPS 900-4-1 NR 1, PG 16 12-20-10, PG 25 1-17-12, INSTALLED IAW SRM 53-00-06, REPAIR 2, FIG 201.
